# SDR DHLA200700051

- Difficulty date: October 4, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 66,295 hours, 38,864 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O ELP DUE TO NR 1 ENG PARAMETERS OUT OF NORMAL RANGE VS NR 2 AND NR 3 ENGS GW=147.9, SPEED EST .50 KNOTS, TEMP 29 DEGREES C PA 3950 REVERSE THRUST USED RAN NR 1 AND NR 3 ENG'S AND VERIFIED N1 AND N2 MATCHED.  DEFERRED NR 1 ENG EPR GAUGE PER MEL 77-1-1 CAT A CONTROL NR 30271 0254Z KPS RTO INSP NOT REQUIRED PER M/M 5-51-121.
